Symmetric decreasing rearrangement can be discontinuous

Frederick J. Almgren, Elliott H. Lieb

Research output: Contribution to journalComment/debatepeer-review

6 Scopus citations
Original languageEnglish (US)
Pages (from-to)177-180
Number of pages4
JournalBulletin of the American Mathematical Society
Issue number2
StatePublished - Apr 1989

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Symmetric decreasing rearrangement can be discontinuous'. Together they form a unique fingerprint.

Cite this